MATHEMATICA BOHEMICA, Vol. 123, No. 3, pp. 279-293 (1998)

On overdetermined Hardy inequalities

Alois Kufner, Herbert Leinfelder

Abstract: Necessary and sufficient condition on the weights will be derived under which a $k$-th order Hardy inequality holds on classes of functions satisfying more than $k$ "boundary" conditions.

Keywords: Hardy's inequality, weight functions, overdetermined classes

Classification (MSC2000): 26D10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition